# SDR XV6A2013042700004

- Difficulty date: April 27, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Aircraft time: 47,126 hours, 35,396 cycles
- Engine: Cfmint CFM563B2
- Engine time: 40,395 hours, 37,208 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE NR 1 ENGINE, VIBRATION AT 3.8 FOR 1 MINUTE REDUCE TO BELOW 3.0 FOR THE REST OF FLIGHT.  OTHER INDICATIONS NORMAL.  ENGINE INSPECTED AND FOUND DAMAGE TO 8 EACH FAN BLADES.  NO OTHER DEFECTS NOTED PER AMM 71-00-47 AND GMM 9-13.  REMOVED AND REPLACED 16 EA FAN BLADES IAW B737 AMM 72-31-02.
